# SDR 99UAL900299

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172UA
- Make and model: Boeing 747422
- Aircraft serial: 24363
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolts
- Part number: 65B0818632
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR BEAM OUTBOARD END GATE FITTING SUPPORT ASSEMBLY (P/N 65B08186-30) SHOWED SIGNS OF MOVEMENT DUE TO BROKEN SEALANT.  INSPECTION REVEALED TWO UPPER BOLTS (P/N BACB30US10K54) AND LOWER BOLTS (P/N BACB30PE10C45W) WERE LOOSE.  THE BOLTS ATTACH THE GATE SUPPORT FITTING TO THE UPPER AND LOWER CHORDS OF THE WING REAR SPAR.  CAUSE: LOOSE BOLTS FROM TIME SINCE NEW.  VISUALLY INSPECTED AREA, RE-TORQUED BOLTS AND RESEALED AREA.
